# SDR 9JLA201211072250

- Difficulty date: November 1, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N928WK
- Make and model: Amd FALCON50MYST
- Aircraft serial: 279
- Aircraft time: 5,215 hours, 3,634 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 810UN01S1BE8B
- Condition: Defective
- Location: Fuel Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE NR 2 FEEDER TANK WOULD NOT FUEL TO THE HIGH LEVEL. TROUBLESHOOTING IDENTIFIED THE HIGH LOW SWITCH (63Q) ON THE FUEL PANEL SWITCH AS DEFECTIVE.  REPLACED THE SWITCH WITH NEW. FUNCTIONAL CHECKS SATISFACTORY. REF: MM 28-50-60-650-901.
